V.L. Deshpande. "Some bilinear and bilateral relations for hypergeometric functions of three variables." Publications de l'Institut Mathématique 17(31).37 (1974): 59-67. <http://eudml.org/doc/255324>.
@article{V1974, author = {V.L. Deshpande}, journal = {Publications de l'Institut Mathématique}, language = {eng}, number = {37}, pages = {59-67}, publisher = {Matematički institut SANU}, title = {Some bilinear and bilateral relations for hypergeometric functions of three variables}, url = {http://eudml.org/doc/255324}, volume = {17(31)}, year = {1974}, }
TY - JOUR AU - V.L. Deshpande TI - Some bilinear and bilateral relations for hypergeometric functions of three variables JO - Publications de l'Institut Mathématique PY - 1974 PB - Matematički institut SANU VL - 17(31) IS - 37 SP - 59 EP - 67 LA - eng UR - http://eudml.org/doc/255324 ER -